Rash On Penis
Originally asked by Community Member newbiescared
Rash On Penis
I have recently started dating a new girl, and Friday night I noticed a red, horrible looking rash on the head of my penis. I went to the ER, and the doctor was unsure if it was herpes. He gave me ketoconazole cream and acyclovir. The next morning the rash looked much better, and with doing nothing today its almost gone. Would the cream help with herpes? Should I get the acyclovir filled?
I know it has been a while since you posted, but I was wondering how you are doing. Did you ever get the opportunity to return to the doctor for a herpes test? I am not a doctor and can’t diagnose you, but I hope you went ahead and filled the prescription and followed the doctor’s instructions. The cream primaril treats fungal infections, but it would be hard to tell if that was the sole reason for the relief if your symptoms.
Please consider returning to the community to let us know how things are going. I’m sure your experience could be a great help to others!
Best of luck,
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition.
Answered By: James Leary